Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have headache, had nose block, discontinued otrivin spray. Have sneezes, itchy eye. Chronic sinusitis, infected sinuses?

Hello Doctor.I am suffering from headache(just above my left eye
) for last 4 days.Even if i touch this area it pains.It all started with blocked nose(both nostrils) for past few months for relief of which i used to use otrivin nasal spray.I understood the adverse effects of ortivin so i stopped using it 15 days ago.I started sneezing some 25 days ago.I sneeze atleast 20 times a day.Somtimes i sneeze 15 times in a row.Even my left eye itches everyday.Am i suffering from infection of frontal sinuses?Is it chronic sinusitis? Please suggest ways to get rid of this.

Regards,
Suraj from Goa.
Asked On : Sun, 21 Apr 2013
Answers:  3 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
THIS IS ALLERGIC SINUSITIS
ALLERIC SINUSES BEHAVE IN THIS WAY
USING USING SPRAYS AND OTRIVIN IS NOT PERANENT SOLUTION
I GET YOU EW TIPS GET XRAY DONE PNS WATERS VIEW
AND CONSULT ENT TO TREAT YOUR ALLERGIC SINUSITIS COMPLETELY
TILL THEN I ADVISE YOU TO TAKE
TAB MONTair fx (combibation of montelucast and fexofenadine)
twice a day
syp tossex 1 tsf night
apply neosporin h eye ointment in nose bd
sea water drops 2 drops at night in each nose
take lot of warm water
you can continue till you get rx
Answered: Sun, 21 Apr 2013
I find this answer helpful
General & Family Physician Dr. Siddartha's  Response
hello
welcome to health care magic..
regarding your query it was acute frontal sinusitis,,four days of headache that too above the eye,nasal blockage...
it seems that you are also suffering from allergy,,
sneezing is also due to allergy..
consult general physician and according to him use antibiotics..
if you are delaying then it will go into chronic sinusitis which requires surgery to treat...
finally dont use otrivin drops/spray too much,,as it may cause atrophy of nasal cavity.
hope you are satisfied with my suggestion.
have a speedy recovery.
thank you
Dr.siddartha.
Answered: Sun, 21 Apr 2013
I find this answer helpful
General & Family Physician Dr. Himaja Bai Kethavath's  Response
Hi Suraj,
Welcome to HCM and thanks for posting your query here.
Sneezes, itching shows you are having allergic rhinitis. In this condition you may be allergic to some allergen and it causes the rhinitis, sneezes and in some patients urticaria. The eosinophil levels are increased. The normal range is from 0-400. Please do the test AEC-Absolute Eosinophil Count. If the count exceeds it is called as eosinophilia where in you have to use Diethyl Carbamazine. Eosinophils will increase the secretions in the sinuses and in the nose-hence sinusitis and rhinitis and sneezes. If they are controlled all the other symptoms are controlled automatically. Yes, the headache could be because of frontal sinusitis. It can be relieved by steam inhalation and taking Dolo650.
An x-ray of the sinuses will give the exact picture of the infection of the sinuses.
So please consult an ENT doc who will guide you in the right way.
Hope this is helpful to you.
Thanks
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor